# SDR DL76L011533

- Difficulty date: September 14, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 50,706 hours, 7,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOP FROM ROWS 6A/B TO 20A/B.  REPLACED BATTERY POWER SUPPLY UNIT.
